# SDR DALA2018072704722

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 64,180 hours, 23,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT RT IB BALLSCREW FROM INBD FLAP, CORROSION WAS FOUND ON BALL NUT ID. BALLSCREW FROM INBD FLAP RT WAS REPLACED AND INSTALLED PER AMM 27-51-11-424-020 PAR (E).
